Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On a conjecture of Carmichael


Author: V. L. Klee Jr.
Journal: Bull. Amer. Math. Soc. 53 (1947), 1183-1186
MathSciNet review: 0022855
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. D. Carmichael, Note on Euler's Φ-function, Bull. Amer. Math. Soc. vol. 28 (1922) pp. 109-110.
  • 2. D. N. Lehmer, List of prime numbers, Carnegie Institution Publication, no. 165.


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1947-08940-0
PII: S 0002-9904(1947)08940-0